Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Gevrey vectors of multi-quasi-elliptic systems


Authors: Chikh Bouzar and Rachid Chaili
Journal: Proc. Amer. Math. Soc. 131 (2003), 1565-1572
MSC (2000): Primary 35B65, 35H10; Secondary 35N10
DOI: https://doi.org/10.1090/S0002-9939-02-06799-0
Published electronically: October 24, 2002
MathSciNet review: 1949887
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the multi-quasi-ellipticity is a necessary and sufficient condition for the property of elliptic iterates to hold for multi-quasi-homogenous differential operators.


References [Enhancements On Off] (What's this?)

  • 1. P. Bolley, J. Camus, Powers and Gevrey regularity for a system of differential operators, Czechoslovak Math. J., Praha, 29 (104), (1979), 649-661. MR 80i:35043
  • 2. P. Bolley, J. Camus, L. Rodino, Hypoellipticité analytique-Gevrey et itérés d'opérateurs, Ren. Sem. Mat. Univ. Politec. Torino, vol. 45:3, (1989), 1-61. MR 91f:35073
  • 3. C. Bouzar, R. Chaili, Une généralisation de la propriété des itérés, Arch. Math., 76:1, (2001), 57-66. MR 2001m:35052
  • 4. S.G. Gindikin, L.R. Volevich, The method of Newton's polyhedron in the theory of partial differential equations, Kluwer Acad. Publ., 1992. MR 95a:35001
  • 5. G. Métivier, Propriété des itérés et ellipticité, Comm. Partial. Differential Equations, 3, 9, (1978), 827-876. MR 80f:35047
  • 6. L. Zanghirati, Iterati di una classe di operatori ipoellittici e classi generalizzate di Gevrey, Boll. U.M.I., vol. 1, suppl., (1980), 177-195. MR 84j:35044
  • 7. L. Zanghirati, Iterati di operatori quasi-ellittici e classi di gevrey, Bollettino U.M.I., 5, 18-B, (1981), 411-428. MR 83a:35024
  • 8. L. Zanghirati, Complementi al teorema degli iterati quasi-ellitici, Bollettino U.M.I., 6, 1-A, (1982), 137-143. MR 83i:35083

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35B65, 35H10, 35N10

Retrieve articles in all journals with MSC (2000): 35B65, 35H10, 35N10


Additional Information

Chikh Bouzar
Affiliation: Département de Mathématiques, Université d’Oran Esenia, Oran, Algeria
Email: bouzarchikh@hotmail.com

Rachid Chaili
Affiliation: Département de Mathématiques, U.S.T.O., Oran, Algeria
Email: chaili@mail.univ-usto.dz

DOI: https://doi.org/10.1090/S0002-9939-02-06799-0
Keywords: Systems of differential operators, Newton polyhedron, multi-quasi-ellipticity, Gevrey vectors, Gevrey spaces, Gevrey regularity
Received by editor(s): January 8, 2002
Published electronically: October 24, 2002
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society